# SDR COMA0360028

- Difficulty date: January 14, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 2,307 hours, 2,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5161 FLAPS FAIL MESSAGE DURING APPROACH.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 9-20-01.
